Show simple item record

contributor authorFangohr, Hans
contributor authorBordignon, Giuliano
contributor authorFranchin, Matteo
contributor authorKnittel, Andreas
contributor authorde Groot, Peter A. J.
contributor authorFischbacher, Thomas
date accessioned2020-03-10T17:41:11Z
date available2020-03-10T17:41:11Z
date issued2009
identifier other8U0f5D7A2F7OXu6gOtVUD3iwulxty2EhDssCMU5eIVD7r0ey8b.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/243094?show=full
formatgeneral
languageEnglish
publisherAmerican Institute of Physics
titleA new approach to (quasi) periodic boundary conditions in micromagnetics: The macrogeometry
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid1520290
identifier doi10.1063/1.3068637
journal titleJournal of Applied Physics
coverageAcademic
pages7-0
journal volume105
journal issue7
filesize460877
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record